MathSciNet Relay Station
MathSciNet bibliographic data
MR1617035 65M60 (76M10)
Gardner, L. R. T.; Gardner, G. A.; Dogan, A. A Petrov-Galerkin finite element scheme for Burgers' equation. Arab. J. Sci. Eng. Sect. C Theme Issues 22 (1997), no. 2, 99–109.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement